American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Alexandr Ivanov and Alexey Tuzhilin. Minimal fillings of finite metric spaces: The state of the art. Contemporary Mathematics 625 (2014) 9-35.
Book volume table of contents   
View Article: PDF

[2] R. V. Pal’velev. Justification of the adiabatic principle in the Abelian Higgs model. Trans. Moscow Math. Soc. 72 (2011) 219-244.
Abstract, references, and article information   
View Article: PDF

[3] Daniel A. Ramras. On the Yang–Mills stratification for surfaces. Proc. Amer. Math. Soc. 139 (2011) 1851-1863. MR 2763772.
Abstract, references, and article information
View Article: PDF

[4] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information   
View Article: PDF

[5] Ursula Gritsch. Morse theory for the Yang-Mills functional via equivariant homotopy theory. Trans. Amer. Math. Soc. 352 (2000) 3473-3493. MR 1695023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sergiu Klainerman and Daniel Tataru. On the optimal local regularity for the Yang-Mills equations in $\mathbb{R}^{4+1}$. J. Amer. Math. Soc. 12 (1999) 93-116. MR 1626261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Takeshi Isobe. Non-existence and uniqueness results for boundary value problems for Yang-Mills connections. Proc. Amer. Math. Soc. 125 (1997) 1737-1744. MR 1376764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Indranil Biswas, Pablo Arés-Gastesi and Suresh Govindarajan. Parabolic Higgs bundles and Teichmüller spaces for punctured surfaces. Trans. Amer. Math. Soc. 349 (1997) 1551-1560. MR 1407481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Smoller, A. Wasserman, S. T. Yau and B. McLeod. Smooth static solutions of the Einstein-Yang/Mills equations . Bull. Amer. Math. Soc. 27 (1992) 239-242. MR 1145579.
Abstract, references, and article information   
View Article: PDF

[10] Kent Morrison. Yang-Mills connections on surfaces and representations of the path group . Proc. Amer. Math. Soc. 112 (1991) 1101-1106. MR 1069292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gary R. Lawlor. A sufficient criterion for a cone to be area-minimizing. Memoirs of the AMS 91 (1991) MR 1073951.
Book volume table of contents   

[12] Johan Tysk. Finiteness of index and total scalar curvature for minimal hypersurfaces . Proc. Amer. Math. Soc. 105 (1989) 429-435. MR 946639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nicholas C. Owen. Nonconvex variational problems with general singular perturbations . Trans. Amer. Math. Soc. 310 (1988) 393-404. MR 965760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Julian C. Lander. Area-minimizing integral currents with boundaries invariant under polar actions . Trans. Amer. Math. Soc. 307 (1988) 419-429. MR 936826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Dadok, R. Harvey and F. Morgan. Calibrations on ${\bf R}\sp 8$ . Trans. Amer. Math. Soc. 307 (1988) 1-40. MR 936802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sheldon Xu-Dong Chang. Two-dimensional area minimizing integral currents are classical minimal surfaces . J. Amer. Math. Soc. 1 (1988) 699-778. MR 946554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carlos T. Simpson. Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization . J. Amer. Math. Soc. 1 (1988) 867-918. MR 944577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hajime Urakawa. Indices and nullities of Yang-Mills fields . Proc. Amer. Math. Soc. 98 (1986) 475-479. MR 857945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jerrold Siegel and Frank Williams. Variational invariants of Riemannian manifolds . Trans. Amer. Math. Soc. 284 (1984) 689-705. MR 743739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. Nirenberg. Variational and topological methods in nonlinear problems. Bull. Amer. Math. Soc. 4 (1981) 267-302. MR 609039.
Abstract, references, and article information   
View Article: PDF

[21] Alexander D. Ioffe. Regular points of Lipschitz functions . Trans. Amer. Math. Soc. 251 (1979) 61-69. MR 531969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Beeson. On the area of harmonic surfaces . Proc. Amer. Math. Soc. 69 (1978) 143-147. MR 0482818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tôru Ishihara. The index of a holomorphic mapping and the index theorem . Proc. Amer. Math. Soc. 66 (1977) 169-174. MR 0494249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. J. Tromba. On the number of solutions to Plateau's problem. Bull. Amer. Math. Soc. 82 (1976) 66-68. MR 0418155.
Abstract, references, and article information   
View Article: PDF

[25] Theodore Frankel. Applications of Duschek's formula to cosmology and minimal surfaces. Bull. Amer. Math. Soc. 81 (1975) Part 1:579-582. MR 0362166.
Abstract, references, and article information   
View Article: PDF

[26] Robert Delver. Critical points on closed elliptic affine subspaces . Proc. Amer. Math. Soc. 51 (1975) 385-392. MR 0375385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. T. Smith. The second variation formula for harmonic mappings . Proc. Amer. Math. Soc. 47 (1975) 229-236. MR 0375386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Melvyn S. Berger. Critical point theory for nonlinear eigenvalue problems with indefinite principal part . Trans. Amer. Math. Soc. 186 (1973) 151-169. MR 0341210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Melvyn S. Berger and Martin Schechter. $L_p$ embedding and nonlinear eigenvalue problems for unbounded domains. Bull. Amer. Math. Soc. 76 (1970) 1299-1302. MR 0267392.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 29 of 29 found      Go to page: 1